# SDR SWIA200413844

- Difficulty date: September 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,407 hours, 3,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT AFT BULKHEAD FLOOR ANGLE CRACKED; FS 621.00 RBL 38.0.  ITEM FOUND AT C-CHECK INSPECTION.    INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-41-059 REV "A".
